# SDR CALA0700662

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 737-3TO
- Aircraft serial: 23577
- Aircraft time: 64,493 hours, 29,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS FROM ROW 21-25 LEFT WERE FOUND INOPERATIVE.  THE AFT BATTERY PACK AND CHARGER WERE REMOVED AND REPLACED IAW AMM 33-51-51 PG 201.
